Loading, please wait...
:

product description page

Diphenhydramine Hydrochloride Allergy Relief Tablets - Up&Up™ (Compare to active ingredient in Benadryl Allergy Ultratab)

Diphenhydramine Hydrochloride Allergy Relief Tablets - Up&Up™ (Compare to active ingredient in Benadryl Allergy Ultratab) - image 1 of 1

About this item

Highlights

  • Contain diphenhydramine for relief of allergy symptoms
  • Provide relief of sneezing, runny nose, itchy eyes and scratchy throat
  • 25mg allergy pills are small and easy to swallow
Diphenhydramine Hydrochloride Allergy Relief Tablets from up & up™ help to temporarily relieve the symptoms that accompany your allergies, like sneezing, runny nose, scratchy throat and itchy, watery eyes. The 25-milligram allergy tablets are small and easy to swallow, making them a great option even for younger allergy sufferers. With 300 to a bottle, you'll have plenty on hand to get you through your entire allergy season.
Suggested Age: 6 Years and Up
Health Facts: Contains antihistamine
Active Ingredient Strength Value: 25 milligrams
Product Warning: Consult a doctor if you have glaucoma, not for children under the age of six, consult a doctor if you are pregnant or nursing, ask a doctor if taking drugs that cause drowsiness, do not use with other diphenhydramine products, consult a doctor if you have a breathing problem, consult a doctor if you have urination issues
Product Form: Tablet
Primary Active Ingredient: Diphenhydramine
Package Quantity: 300
TCIN: 50072743
UPC: 370030629978
Item Number (DPCI): 094-04-0156
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
Target brand
$7.99
Shipping
In stock - free standard shipping with REDcard

Most helpful positive reviews

2 In One Benefits!

5 out of 5 stars
ccallag 4 years ago
I don't know if this is the same brand I originally used, but it's the same pink pill I remember using. This pill is NOT anti-drowsy. By taking just one, you will feel very sleepy about an hour later. If you take two, you will feel SO tired, you will want to take a two hour nap. In addition, this...see moreof the reviewer's review
Do you find this helpful?
yes (6)no (0)report

Save money and get equal effective results...

(would recommend)
5 out of 5 stars
NatPortmanFan 1 year ago
verified purchaser
Diphenhydramine Hydrochloride is the exact same active ingredient found in all "Benadryl" equivalent products. The bonus here at Target is the per unit cost is significantly lower than at other retailers. Save money and get equal effective results buying the Diphenhydramine Hydrochloride Allergy Rel...see moreof the reviewer's review
Do you find this helpful?
yes (3)no (0)report

Good Deal on Great Product.

(would recommend)
5 out of 5 stars
dmeador727 1 year ago
verified purchaser
What can I say? It's the same chemical compound as benadryl at a fraction of the cost. One would think it to be a no brainer. Diphenhydramine is Diphenhydramine. My wallet makes the decision on this one.see moreof the reviewer's review
Do you find this helpful?
yes (2)no (0)report
(would recommend)
4 out of 5 stars
shar 1 year ago
stopped my cough and runny nose great productsee moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Most recent reviews

(would recommend)
5 out of 5 stars
Chablis45 8 days ago
It works great and lasts 2 monthssee moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
Isabel 12 days ago
Great price for the generic benadryl.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

They Work!

(would recommend)
5 out of 5 stars
BeachBob 21 days ago
You get more of the same drug, that provides the same relief, for less money. We've been buying and using Up&Up Allergy Relief tablet for many an allergy and cold season and plan to continue doing so because: "They work!".see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
Momzilla 27 days ago
I actually prefer the Up and Up brand over the Benadryl brand. It works better.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.